Transformation Groups

, Volume 24, Issue 4, pp 1015–1066 | Cite as


  • N. GUAYEmail author


We continue the study of finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types B, C and D, with focus on those of types BI, CII and DI. After establishing that, for all twisted Yangians of these types, the highest weight of such a module necessarily satisfies a certain set of relations, we classify the finite-dimensional irreducible representations of twisted Yangians for the pairs (\( \mathfrak{s}{\mathfrak{o}}_N \), \( \mathfrak{s}{\mathfrak{o}}_{N-2} \)\( \mathfrak{s}{\mathfrak{o}}_2 \)) and (\( \mathfrak{s}{\mathfrak{o}}_{2n+1} \), \( \mathfrak{s}{\mathfrak{o}}_{2n} \)).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. [AACFR]
    D. Arnaudon, J. Avan, N. Crampé, L. Frappat, E. Ragoucy, R-matrix presentation for super-Yangians Y (osp(m|2n)), J. Math. Phys. 44 (2003), no. 1, 302–308.MathSciNetCrossRefGoogle Scholar
  2. [AMR]
    D. Arnaudon, A. Molev, E. Ragoucy, On the R-matrix realization of Yangians and their representations, Ann. Henri Poincaré 7 (2006), no. 7-8, 1269–1325.MathSciNetCrossRefGoogle Scholar
  3. [BK1]
    M. Balagovic, S. Kolb, The bar involution for quantum symmetric pairs, Represent. Theory 19 (2015), 186–210.MathSciNetCrossRefGoogle Scholar
  4. [BK2]
    M. Balagovic, S. Kolb, Universal K-matrix for quantum symmetric pairs, J. Reine Angew. Math., DOI: doi:
  5. [BKLW]
    H. Bao, J. Kujawa, Y. Li, W. Wang, Geometric Schur duality of classical type, Transform. Groups 23 (2018), no. 2, 329–389.MathSciNetCrossRefGoogle Scholar
  6. [BSWW]
    H. Bao, P. Shan, W. Wang, B. Webster, Categorification of quantum symmetric pairs I, Quantum Topol. 9 (2018), no. 4, 643–714.MathSciNetCrossRefGoogle Scholar
  7. [BW]
    H. Bao, W. Wang, A new approach to Kazhdan–Lusztig theory of type B via quantum symmetric pairs, Astérisque 2018, no. 402, vii+134 pp.Google Scholar
  8. [CP]
    V. Chari, A. Pressley, A Guide to Quantum Groups, Cambridge University Press, Cambridge, 1994.zbMATHGoogle Scholar
  9. [Dr]
    В. Г. Дринфельд, Новая реализация янгианов и квантованных аффинных алгебр, ДАН СССР 286 (1987), no. 1, 13–17. Engl. transl.: V. G. Drinfeld, A new realization of Yangians and of quantum affine algebras, Soviet Math. Dokl. 36 (1988), no. 2, 212–216.Google Scholar
  10. [ES]
    M. Ehrig, C. Stroppel, Nazarov–Wenzl algebras, coideal subalgebras and categorified skew Howe duality, Adv. Math. 331 (2018), 58–142.MathSciNetCrossRefGoogle Scholar
  11. [FL1]
    Z. Fan, Y. Li, Geometric Schur Duality of Classical Type, II, Trans. Amer. Math. Soc. Ser. B 2 (2015), 51–92.MathSciNetCrossRefGoogle Scholar
  12. [FL2]
    Z. Fan, Y. Li, Affine flag varieties and quantum symmetric pairs, II. Multiplication formula, to appear in J. Pure and Applied Algebra, arXiv:1701. 06348v3 (2019).Google Scholar
  13. [FLLW1]
    Z. Fan, C.-J. Lai, Y. Li, L. Luo, W. Wang, Affine flag varieties and quantum symmetric pairs, to appear in Mem. Amer. Math. Soc.Google Scholar
  14. [FLLW2]
    Z. Fan, C.-J. Lai, Y. Li, L. Luo, W. Wang, Affine Hecke algebras and quantum symmetric pairs, arXiv:1609.06199v2 (2017).Google Scholar
  15. [GR]
    N. Guay, V. Regelskis, Twisted Yangians for symmetric pairs of types B, C, D, Math. Z. 284 (2016), no. 1-2, 131–166.MathSciNetCrossRefGoogle Scholar
  16. [GRW1]
    N. Guay, V. Regelskis, C. Wendlandt, Twisted Yangians of small rank, J. Math. Phys. 57, 041703 (2016).MathSciNetCrossRefGoogle Scholar
  17. [GRW2]
    N. Guay, V. Regelskis, C. Wendlandt, Representations of twisted Yangians of types B, C, D: I, Sel. Math. New Ser. 23 (2017), no. 3, 2071–2156.MathSciNetCrossRefGoogle Scholar
  18. [GRW3]
    N. Guay, V. Regelskis, C. Wendlandt, Representations of twisted Yangians of types B, C, D: III, in preparation.Google Scholar
  19. [HK]
    I. Heckenberger, S. Kolb, Homogeneous right coideal subalgebras of quantized enveloping algebras, Bull. Lond. Math. Soc. 44 (2012), no. 4, 837–848.MathSciNetCrossRefGoogle Scholar
  20. [KN1]
    S. Khoroshkin, M. Nazarov, Twisted Yangians and Mickelsson algebras. I, Selecta Math. (N.S.) 13 (2007), no. 1, 69–136.MathSciNetCrossRefGoogle Scholar
  21. [KN2]
    С. Хорошкин, М. Назаров, Скрученные янгианы и алгебры Микельссона. II, Алгебра и анализ 21 (2009), вып. 1, 153–228. Engl. transl.: S. Khoroshkin, M. Nazarov, Twisted Yangians and Mickelsson algebras. II, St. Petersburg Math. J. 21 (2010), no. 1, 111–161.Google Scholar
  22. [KN3]
    S. Khoroshkin, M. Nazarov, Mickelsson algebras and representations of Yangians, Trans. Amer. Math. Soc. 364 (2012), no. 3, 1293–1367.MathSciNetCrossRefGoogle Scholar
  23. [KNP]
    S. Khoroshkin, M. Nazarov, P. Papi, Irreducible representations of Yangians, J. Algebra 346 (2011), 189–226.MathSciNetCrossRefGoogle Scholar
  24. [Ko1]
    S. Kolb, Quantum symmetric Kac–Moody pairs, Adv. Math. 267 (2014), 395–469.MathSciNetCrossRefGoogle Scholar
  25. [Ko2]
    S. Kolb, Braided module categories via quantum symmetric pairs, arXiv:1705. 04238 (2017).Google Scholar
  26. [KP]
    S. Kolb, J. Pellegrini, Braid group actions on coideal subalgebras of quantized enveloping algebras, J. Algebra 336 (2011), 395–416.MathSciNetCrossRefGoogle Scholar
  27. [Le1]
    G. Letzter, Symmetric pairs for quantized enveloping algebras, J. Algebra 220 (1999), no. 2, 729–767.MathSciNetCrossRefGoogle Scholar
  28. [Le2]
    G. Letzter, Coideal Subalgebras and Quantum Symmetric Pairs, in: New Directions in Hopf Algebras, Math. Sci. Res. Inst. Publ., Vol. 43, Cambridge Univ. Press, Cambridge, 2002, pp. 117–165.Google Scholar
  29. [Le3]
    G. Letzter, Cartan subalgebras for quantum symmetric pair coideals, Represent. Theory 23 (2019), 88–153.MathSciNetCrossRefGoogle Scholar
  30. [MNO]
    А. Молев, М. Назаров, Г. Ольшанский, Янгианы и классические алгебры Ли, УМН 51 (1996), вып. 2(308), 27–104. Engl. transl.: A. Molev, M. Nazarov, G. Olshanskii, Yangians and classical Lie algebras, Russ. Math. Surv. 51 (1996), no. 2, 205–282.MathSciNetCrossRefGoogle Scholar
  31. [Mo1]
    A. Molev, Representations of twisted Yangians, Lett. Math. Phys. 26 (1992), 211–218.MathSciNetCrossRefGoogle Scholar
  32. [Mo2]
    A. Molev, Finite-dimensional irreducible representations of twisted Yangians, J. Math. Phys. 39 (1998), no. 10, 5559–5600.MathSciNetCrossRefGoogle Scholar
  33. [Mo3]
    A. Molev, Irreducibility criterion for tensor products of Yangian evaluation modules, Duke Math. J. 112 (2002), no. 2, 307–341.MathSciNetCrossRefGoogle Scholar
  34. [Mo4]
    A. Molev, Skew representations of twisted Yangians, Selecta Math. (N.S.) 12 (2006), no. 1, 1–38.MathSciNetCrossRefGoogle Scholar
  35. [Mo5]
    A. Molev, Yangians and Classical Lie Algebra, Mathematical Surveys and Monographs, Vol. 143, American Mathematical Society, Providence, RI, 2007.Google Scholar
  36. [MR]
    A. Molev, E. Ragoucy, Representations of reflection algebras, Rev. Math. Phys. 14 (2002), no. 3, 317–342.MathSciNetCrossRefGoogle Scholar
  37. [Na]
    M. Nazarov, Representations of twisted Yangians associated with skew Young diagrams, Selecta Math. (N.S.) 10 (2004), no. 1, 71–129.MathSciNetCrossRefGoogle Scholar
  38. [Ol]
    G. Olshanskii, Twisted Yangians and infinite-dimensional classical Lie algebras, in: Quantum Groups (Leningrad, 1990), Lecture Notes in Math. 1510, Springer, Berlin, 1992, pp. 104–119.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematical and Statistical SciencesUniversity of AlbertaEdmontonCanada
  2. 2.Department of MathematicsUniversity of YorkYorkUK

Personalised recommendations